# SDR FDEA202104150933

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 71,674 hours, 16,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BELLY SKIN RIB IN CAC JUST FWD OF ACCESS DOOR.  REPAIRED CORROSION ON BELLY SKIN RIB IN CAC AND REINSTALLED FLOORBOARDS IAW MD11 AMM 53-21-01-4-0.
